# SDR YENA2025012100091

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 13,308 hours, 2,482 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Pressure Switch
- Part number: 38762552
- Part serial: JB31453
- Condition: Failed
- Location: Apu
- Part time: 1,210 hours, 900 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#133, BOS-SFO. (ETOPS) 'APU INOP DUE TO UNSUCCESSFUL CSS ( APU SYSTEM A321NEO ETOPS ); REMOVED AND REPLACED APU LOW OIL PSI SWITCH IAW AMM 49-94-84 OPS CHECK GOOD MX-4 UPDATED MDDR CLEAR.'
